# SDR 39LA2013121228

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 28,283 hours, 77,830 cycles
- Engine: Ge CT581402
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: SB3151A1
- Condition: Damaged
- Location: Gearbox
- Component: Gearbox, Skrsky
- Component part number: S6135663002
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CREW FELT VIBRATION & ON SHORT FINAL MASTER CAUTION LIGHT ILLUMINATED WITH CORRESPONDING INTERMEDIATE GEARBOX CHIP DETECTOR LIGHT.  REMOVED INTERMEDIATE GEARBOX PN S6135-66300-002, SN A15-887 & INSTALLED PN S6135-66300-2, SN A15-1045 IAW S-61 MM SA 4045-80 REV 47 CH 65-22-0. 12/12/13.
